Skin Irritation

  • RedHulk
  • Topic Author
  • Premium Member
  • Premium Member
More
06 Dec 2019 13:29 #220728 by RedHulk
Skin Irritation was created by RedHulk
Has this happened to anyone? I'm two weeks in on a cycle of Test E, Test P and NPP with Winny. Last few days my skin on my arms, upper back and neck have turned a bit red with itchy bumps and tiny blotches. Irritating and itchy as hell. Skin condition is okay not scabby or dry or anything just this damn reaction that just surfaced. Could it be a reaction to the Test or to the Benzyl Alcohol or carrier oil? Could it be something more serious like liver or kidneys?

"Nothing like a good piece of gear."

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
06 Dec 2019 16:31 - 06 Dec 2019 16:31 #220730 by 00pump
Replied by 00pump on topic Skin Irritation
Maybe it's just urticaria and you need an antihistamine.

"Whether You Think You Can or Can't, You're Right"--Henry Ford
Last edit: 06 Dec 2019 16:31 by 00pump.
The following user(s) said Thank You: RedHulk

Please Log in or Create an account to join the conversation.

  • RedHulk
  • Topic Author
  • Premium Member
  • Premium Member
More
08 Dec 2019 19:22 #220734 by RedHulk
Replied by RedHulk on topic Skin Irritation
Thanks 00pump, culprit seems to be the PGW Oil or maybe a solvent, but the solvents are the same as what most others use. The weird thing is why only now has this started happening? Bluddy irritating !! Did they change their oil, or maybe using a different solvent? I've gotten some Allergex-non drowsy.. seems to be doing the trick but the rash flares up quite a bit still. Even after today's pin of Testen 300 it hits me quite bad in the neck, shoulders and arms. Almost becomes like hives and then it subsides a bit. I can't think that it's anything else I'm using right now. Using LP Winny and LP Cardarine with the injectables.

"Nothing like a good piece of gear."

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
09 Dec 2019 17:43 #220736 by 00pump
Replied by 00pump on topic Skin Irritation

RedHulk wrote: Thanks 00pump, culprit seems to be the PGW Oil or maybe a solvent, but the solvents are the same as what most others use. The weird thing is why only now has this started happening? Bluddy irritating !! Did they change their oil, or maybe using a different solvent? I've gotten some Allergex-non drowsy.. seems to be doing the trick but the rash flares up quite a bit still. Even after today's pin of Testen 300 it hits me quite bad in the neck, shoulders and arms. Almost becomes like hives and then it subsides a bit. I can't think that it's anything else I'm using right now. Using LP Winny and LP Cardarine with the injectables.


I get similar things with most orals. Even Clomid / Nolva. I find that just using an antihistamine helps, if you have sleeping issues then I find phenergan at night works very well, gives you a good night sleep and prevents welts from forming. Mine doesn't get itchy but more of a burning feeling, like I'm on fire.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum